Publication List

  1. Chen, X., Hu, Y. Z., Nualart, D. and Tindel, S. Spatial asymptotics for the parabolic Anderson model driven by a Gaussian rough noise PDF Electronic Journal of Probability (2017) Vol. 22, paper no. 65, 1-38.
  2. Chen, X., Hu, Y. Z., Song, J. and Song, X. Temporal asymptotics for fractional parabolic Anderson model PDF Electronic Journal of Probability (accepted)
  3. Chen, X. Moment asymptotics for parabolic Anderson equation with fractional time-space noise: in Skorokhod regime PDF Annales de l'Institut Henri Poincare (2017) Vol.53 819-841.
  4. Chen, X. Precise intermittency for the parabolic Anderson equation with an $(1+1)$-dimensional time-space white noise. Annales de l'Institut Henri Poincare (2015) Vol. 51 1486-1499. PDF
  5. Chen, X. and Phan, T. V. Free energy in a mean field of Brownian particles. PDF (preprint).
  6. Yu, S. and D. Wang and Chen, X. Large and moderate deviations for the total population arising from a subcritical Galton-Watson process with immigration. PDF J. Theor. Probab. (accepted)
  7. Chen, X. Spatial asymptotics for the parabolic Anderson models with generalized time-space Gaussian noise. PDF Ann. Probab. (2016) Vol. 44 1535-1598.
  8. Chen, X. and Xiong, J. Annealed asymptotics for Brownian motion of renormalized potential in mobile random medium. J. Theor. Probab. (2015) Vol. 28 1601-1650. PDF
  9. Chen, X. The limit law of the iterated logarithm. J. Theor. Probab. (2015) Vol. 28 721-725. PDF
  10. Chen, X., Hu, Y. Z., Song, J. and Xing, F. Exponential asymptotics for time-space Hamiltonians. Annales de l'Institut Henri Poincare. (2015) Vol. 51 1529-1561 PDF
  11. Chen, X., Hu, Y. Z. and Song, J. Feynman-Kac formula for fractional heat equation driven by fractional white noise. (preprint) PDF
  12. Chen, X. Quenched asymptotics for Brownian motion in generalized Gaussian potential. Ann. Probab. (2014) Vol. 42 576-622. PDF
  13. Chen, X. and Rosinski, J. Spatial Brownian motion in renormalized Poisson potential: A critical case. (preprint) PDF
  14. Chen, X. Quenched asymptotics for Brownian motion of renormalized Poisson potential and for the related parabolic Anderson models. Ann. Probab. (2012) Vol. 40 1436-1482. PDF
  15. Chen, X. and Kulik, A. M. Brownian motion and parabolic Anerson model in a renormalized Poisson potential. Annales de l'Institut Henri Poincare (2012) Vol. 48 631-660. PDF
  16. Chen, X. and Kulik, A. M. Asymptotics of negative exponential moments for annealed Brownian motion in a renormalized Poisson potential. International Journal of Stochastic Calculus. (2011) Art. Int. J. Stoch. Anal. 2011, Art. ID 803683, Vol. 43 2090-3340 PDF
  17. Chen, X., Li, W., Rosinski, J. and Shao, Q. M. Large deviations for local times and intersection local times of fractional Brownian motions and Riemann-Liouville processes. Ann. Probab. (2011) Vol. 39 729-778. PDF
  18. Chen, X. and Rosen, J. Large deviations and renormalization for Riesz potentials of stable intersection measures. Stoc. Proc. Appl. (2010). Vol. 120, 1837-1878. PDF
  19. Chen, X., Li, W., Marcus, M. B. and Rosen, J. A CLT for the L^2 modulus of continuity of Brownian local time. Ann. Probab. (2010) Vol.38 396-438. PDF
  20. Chen, X. Random Walk Intersections: Large Deviations and Related Topics. Mathematical Surveys and Monographs, AMS. (2009) Vol. 157, Providence, RI. Book information
  21. Chen, X. and Khoshnevisan, D. From charged polymers to random walk in random scenery. Proceedings of the Third Erich L. Lehmann Symposium, IMS Lecture Notes-Monograph Series. (2009) Vol. 57 237-251. PDF
  22. Bass, R., Chen, X. and Rosen, J. Large deviations for Riesz potentials of Additive Processess. Annales de l'Institut Henri Poincare (2009) Vol. 45 626-666. PDF
  23. Chen, X. and Morters, P. Upper tails for intersection local times of random walks in supercritical dimensions. J. London Math. Soc. (2009) Vol. 79 186-210. DVI, PDF, or PS
  24. Bass, R., Chen, X. and Rosen, J. Moderate deviations for the range of planar random walks. Memoirs of AMS. (2009) Vol. 198, No. 929. DVI, PDF, or PS
  25. Chen, X. Limit laws for the energy of a charged polymer. Annales de l'Institut Henri Poincare. (2008) Vol. 44 638-672 PDF.
  26. Chen, X. Intersection local times: large deviations and laws of the iterated logarithm. Adv. Lect. Math. (ALM) Int. Press, Somerville, MA, Vol. 2 (2008) p.195--253. DVI, PDF, or PS
  27. Chen, X. Moderate deviations and laws of the iterated logarithm for the local times of additive Levy processes and additive random walks. Ann. Probab. (2007) Vol. 35 954-1006. PDF
  28. Chen, X. Large deviations and laws of the iterated logarithm for the local times of additive stable processes. Ann. Probab. Vol. 35 (2007) 602-648. PDF
  29. Bass, R., Chen, X. and Rosen, J. Moderate deviations and laws of the iterated logarithm for the renormalized self-intersection local times of planar random walks.Electron. J. Probab. Vol. 11 (2006) 993-1030. DVI, PDF, or PS
  30. Chen, X. Self-intersection local times of additive processes: large deviation and law of the iterated logarithm. Stoc. Proc. Appl. Vol. 116 (2006) 1236-1253. PDF,
  31. Chen, X. Moderate and small deviations for the ranges of one-dimensional random walks. J. Theor. Probab. Vol 19 (2006) 721-739. DVI, PDF, or PS
  32. Chen, X. Moderate deviations and law of the iterated logarithm for intersections of the ranges of random walks. Ann. Probab. Vol. 33 (2005) 1014-1059. PDF
  33. Bass, R. F., Chen, X. and Rosen, J. Large deviations for renormalized self-intersection local times of stable processes. Ann. Probab. Vol. 33 (2005) 984-1013. PDF
  34. Chen, X. and Rosen, J. Exponential asymptotics for intersection local times of stable processes and random walks. Annales de l'Institut Henri Poincare Vol. 41 (2005) 901-928. PDF
  35. Chen, X., Li, W. and Rosen, J. Large deviations for local times of stable processes and stable random walks in 1 dimension. Electron. J. Probab. Vol. 10 (2005) 577-608. PDF, or PS
  36. Bass, R. F. and Chen, X. Self intersection local times: critical exponent, large deviations, and the laws of the iterated logarithm. Ann. Probab. Vol. 32 (2004) 3221-3247. PDF
  37. Chen, X. Exponential asymptotics and law of the iterated logarithm for intersection local times of random walks. Ann. Probab. Vol. 32 (2004) 3248-3300. PDF
  38. Chen, X. and Guillin, A. The functional moderate deviations for Harris recurrent Markov chains and applications. Annales de l'Institut Henri Poincare Vol. 40 (2004) 89-124. PDF
  39. Chen, X. and Li, W. Large and moderate deviations for intersection local times. Probab. Theor. Rel. Fields. 128 (2004) 213-254. PDF
  40. Chen, X. and Li, W. Small deviation estimates for some additive processes. Progress in Probability. 55 (2003) 225-238. PDF
  41. Chen, X. and Li, W. Quadratic functionals and small ball probabilities for m-fold integrated Brownian motion. Ann. Probab. 31 (2003) 1052-1077. PDF
  42. Chen, X. and Li, W. Limiting behaviors for Brownian motion reflected on Brownian motion. Methods and Applications of Analysis. 9 (2002) 377-392. DVI, PDF, or PS
  43. Berkes, I., Chen, X. and Horvath, L. Central limit theorems for logarithmic averages. Studia Sci. Math. Hungary 38 (2001) 79-96. DVI, PDF, or PS
  44. Chen, X. Exact convergence rates for the distribution of the particles in branching random walks. Ann. Appl. Probab. 11 (2001) 1242-1262. DVI, PDF, or PS
  45. Chen, X. Moderate deviations for Markovian occupation times. Stoc. Proc. Appl. 94 (2001) 51-70. PDF,
  46. Chen, X. On the law of the iterated logarithm for local times of recurrent random walks. High Dimensional Probability II --- Edited by Gine, Mason and Wellner, (2000) 249-259, Birkhauser. PDF
  47. Chen, X., Kuelbs, J. and Li, W. A functional LIL for symmetric stable processes. Ann. Probab. 28 (2000) 258-276. PDF
  48. Chen, X. Chung's law for additive functionals of positive recurrent Markov chains. Probab. Statis. Letter 47 (2000) 253-264.
  49. Chen, X. On the limit laws of the second order for additive functionals of Harris recurrent Markov chains. Probab. Theor. Rel. Fields {\bf 116} (2000) 89-123. PDF
  50. Chen, X. How often does a Harris recurrent Markov chain recur? Ann. Probab. {\bf 27} (1999) 1324-1346. PDF
  51. Chen, X. Some dichotomy results for functionals of Harris recurrent Markov chains. Stochastic Proc. & Appl. 83 (1999) 211-236.
  52. Chen, X. The law of the iterated logarithm for functionals of Harris recurrent Markov chains: self normalization. J. Theor. Probab. 12 (1999) 421-445.
  53. Chen, X. Limit Theorems for Functionals of Ergodic Markov Chains with General State Space. Memoirs of AMS. Vol. 139, No. 664 (1999)
  54. Acosta de A. and Chen, X. Moderate deviations for empirical measures of Markov chains: upper bounds. J. Theor. Probab. 11 (1998) 1075-1110.
  55. Chen, X. Moderate deviations for $m$-dependent radom variables of Banach space values. Probab.& Statis. Letter 35 (1997) 123-134.
  56. Chen, X. The law of the iterated logarithm for $m$-dependent Banach space valued random variables. J. Theor. Probab. 10 (1997) 695-732.
  57. Chen, X. Feller's law of the iterated logarithm in Banach space. Chinese Ann. Mathematics. 2 (1995) 251-258.
  58. Chen, X. On Strassen's law of the iterated logarithm in Banach spaces. . Ann Probab. 22 (1994) 1026-1043.
  59. Chen, X. On the law of the iterated logarithm for independent Banach space valued variables. Ann.Probab. 21 (1993), 1991-2011.
  60. Chen, X. Kolmogorov's law of the LIL for B-valued random variables and empirical processes. Acta Math. Sinica. 36 (1993) 600-619.
  61. Chen, X. On the lower bound of moderate deviations of i.i.d. random variables in Banach space. Chinese J. of Appl. Probab. and Statis. {\bf 9}(1993) 386-393.
  62. Chen, X. The law of the iterated logarithm in Banach spaces. Chinese Science Bulletin 37 (1992) 2203.
  63. Chen, X. Probabilities of moderate deviations for independent random vectors in a Banach space. Chinese J. of Appl. Probab. and Statis. 7 (1991) 24-32.
  64. Chen, X. Probabilities of moderate deviations for B-valued independent random vectors. Chinese Ann. Mathematics. 11 (1990), 621-629.

    Reviews of my papers in Math. Reviews